default-icon
15th week pregnancy/fluctuating headache
I am on my 15th week of pregnancy (100 days completed today), also I have depression anxiety problem. I was taking imipramine 25 mg and clonotril 0.5 mg until seven weeks of my pregnancy (45th day), I am taking them from past 1 and half years. After that as per psychiatrist advice I am taking only imipramine 25 mg one and quarter tablet extra. Now from past three days i have fluctuating headache sometimes with high intensity. I took dolo 650 on friday night. But It was not reducing. Is it because clonotril 0.5 mg withdrawal symptoms which I didn't take for past 50 days? Or something else? I checked BP today morning.. It was 110/70. Please clarify me. Suggest me what to do
23 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Divert your mind    read mythology book  yoga. Pranyam    meditation  contact if you need
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +165
Consult with a doctor
Online now
It's not due to to that
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.